Open Access
Translator Disclaimer
2013 A local signature for fibered 4-manifolds with a finite group action
Masatoshi Sato
Tohoku Math. J. (2) 65(4): 545-568 (2013). DOI: 10.2748/tmj/1386354295

Abstract

Let $p$ be a finite regular covering on a 2-sphere with at least three branch points. In this paper, we construct a local signature for the class of fibered 4-manifolds whose general fibers are isomorphic to the covering $p$.

Citation

Download Citation

Masatoshi Sato. "A local signature for fibered 4-manifolds with a finite group action." Tohoku Math. J. (2) 65 (4) 545 - 568, 2013. https://doi.org/10.2748/tmj/1386354295

Information

Published: 2013
First available in Project Euclid: 6 December 2013

zbMATH: 1297.57051
MathSciNet: MR3161433
Digital Object Identifier: 10.2748/tmj/1386354295

Subjects:
Primary: 57N13
Secondary: 14D05

Keywords: fibered 4-manifolds , Local signatures , mapping class groups

Rights: Copyright © 2013 Tohoku University

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.65 • No. 4 • 2013
Back to Top